Sep 24, 2005
I'm on a regimen of Kaletra and Combivir and have been for the past 7 weeks. I have had horrible gas. Too try and curb my gas I have stayed away from foods like beans and broccoli, but to no avail. Is there any advice you could give me to lessen my gas. Also, I have diarrhea and have heard that Kaletra causes diarrhea for as long as you are on it. Is this true? Thank you.
| Response from Dr. Henry
That is a fairly common problem. The perhaps soon to be available new Kaletra formulation may or may not help some. Use of Beano, Lactaid (if lactose intolerant), simethicone, or a switch to an alterative PI (such as boosted atazanavir, saquinavir, or fosamprenavir) or to an NNRTI based regimen (such as Sustiva or Viramune) may be an option for some patients depending on their treatment history. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Odds Of Getting HIV Blowjob From A Prostitute
- Do People Get HIV From Blowjob From A Prostitute?
- Chills After Insertive Anal Sex With Condom Does It Mean I Have HIV
- Painful Ejaculation After Fisting Worried I Have HIV
- Sore Testicles After Sex With Hooker Worried I Have HIV
- White Bumps On Penis After Touching Urine Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.